MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-25
Medical Device Problem Codes Migration or Expulsion of Device (1395); Perivalvular Leak (1457); Off-Label Use (1494)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 07/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 25 mm navitor vision valve was selected for a valve-in-valve procedure.The navitor valve was implanted within a 25 mm non-abbott surgical aortic valve that had been implanted in 2015.No pre-dilation was performed.The patient's aortic valve angle was reported as 43 degrees.During the procedure, the implant depth at approximately 80% deployment was reported as 4 mm at the non-coronary cusp (ncc) and 4 mm at the left coronary cusp (lcc).The navitor valve was successfully released; however, upon release, the non-marker side of the navitor valve moved upward.Immediately prior to migration, the implant depth of the navitor valve was reported as 2 mm below the 25 mm non-abbott valve frame.It was clarified that the valve moved superiorly toward the aortic arch.The final implant depth after migration was reported as 0.0 mm at the non-coronary cusp (ncc) and 2.0 mm at the left coronary cusp (lcc).Moderate to severe paravalvular leak (pvl) was observed.The implanter checked for non-uniform expansion (nue), and no nue was observed.No eccentric calcification or anatomical/tissue-calcium interference affecting valve expansion was reported.Post-dilation was performed using a 24 mm non-abbott balloon; however, moderate pvl persisted.As a result, the physician decided to implant a 23 mm non-abbott valve with an additional 2 cc added to the deployment balloon.The 23 mm non-abbott valve was implanted inside the 25 mm navitor valve, which was implanted inside the 25 mm non-abbott surgical aortic valve.Following implantation of the 23 mm non-abbott valve, the pvl was reduced to mild.The implanter was unsure of the cause of the migration.The echocardiogram closest to discharge demonstrated trace pvl.The patient remained hemodynamically stable throughout the procedure.No clinically significant delay was reported.The patient's status was reported as discharged.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50379123
Report Number2135147-2026-05756
Device Sequence Number9736685
Product Code NPT
UDI-Device Identifier05415067045782
UDI-Public(01)05415067045782(17)271009
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNVRO-25
Device Catalogue NumberNVRO-25
Device Lot Number10618900
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale